# SDR WX0A2015101272935

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 31,442 hours, 26,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14694
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS BOTH FWD & AFT MEGA PHONES TEST PROPERLY, BUT WILL NOT PROPERLY PROJECT, MAGNIFY, VOICE.  AFT MEGA PHONE OPERATIONS CHECKED NORMAL.  FWD MEGA PHONE REPLACED & CHECKED GOOD IAW AMM 25-65-51-710-002-A.
